2-piercings via graph theory

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

We provide a very simple proof for a Helly-type result given by Danzer and Grünbaum on 2-piercings of box families in d-dimensional Euclidean space.
Original languageEnglish
Pages (from-to)3510-3512
JournalDiscrete Applied Mathematics
Volume156
Issue number18
DOIs
Publication statusPublished - 2008

Fingerprint

Dive into the research topics of '2-piercings via graph theory'. Together they form a unique fingerprint.

Cite this